# SDR ASOA2014082511137

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 26,135 hours, 18,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT SEAL DAMAGED.   REMOVED SEAL IAW AMM 57-42-07-000-802.  INSTALLED NEW SEAL IAW AMM 57-42-07-400-802 AND SRM 51-42-13-001-001. MAJOR REPAIR.
